MathSciNet Relay Station
MathSciNet bibliographic data
MR937698 35B40 (35K55)
Meier, Peter Blow-up of solutions of semilinear parabolic differential equations. Z. Angew. Math. Phys. 39 (1988), no. 2, 135–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement